# SDR AALA981543

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN ONE OF ATTACH BORES TO WRAP AROUND PULLEY BRACKET (RT WING).  ENLARGED BORE TO ACCEPT .030 INCH WALL SLEEVE BUSHING NOT EXCEEDING .4340.  FABRICATED BUSHING AS PER DC10 SRM FOR SLAT ATTACH LUGS.  INSTALLED BUSHING .4345.  WET WITH PRIMER AS PER ESO 7349, DATED 8/14/98.  (M)
